A. Cabada, R. Pouso and F. Minhós, Extremal solutions to fourth-order functional boundary value problems including multipoint condition. Nonlinear Anal.: Real World Appl., 10 (2009) 2157-2170.
C. Fabry, J. Mawhin and M. N. Nkashama, A multiplicity result for periodic solutions of forced nonlinear second order ordinary differential equations. Bull. London Math. Soc., 18 (1986), 173-180.
J. Fialho and F. Minhós, Existence and location results for hinged beams with unbounded nonlinearities, Nonlinear Anal., 71 (2009) e1519-e1525.
J. Fialho, F. Minhós, On higher order fully periodic boundary value problems, J. Math. Anal. Appl., 395 (2012) 616-625.
J. Graef, L. Kong and B. Yang, Existence of solutions for a higher-order multi-point boundary value problem, Result. Math., 53 (2009), 77-101.
M.R. Grossinho, F.M. Minhós, A.I. Santos, olvability of some third-order boundary value problems with asymmetric unbounded linearities, Nonlinear Analysis, 62 (2005), 1235-1250.
M.R. Grossinho, F. Minhós and A. I. Santos, A note on a class of problems for a higher order fully nonlinear equation under one sided Nagumo type condition, Nonlinear Anal., 70 (2009) 4027-4038.
J. Mawhin, Topological degree methods in nonlinear boundary value problems, Regional Conference Series in Mathematics, 40, American Mathematical Society, Providence, Rhode Island, 1979.
F. Minhós, Existence, nonexistence and multiplicity results for some beam equations, Progress in Nonlinear Differential Equations and Their Applications, Vol. 75, 245-255, Birkhäuser Verlag Basel (2007).
F. Minhós, On some third order nonlinear boundary value problems: existence, location and multiplicity results, J. Math. Anal. Appl., Vol. 339 (2008) 1342-1353.
F. Minhós and J. Fialho, Ambrosetti-Prodi type results to fourth order nonlinear fully differential equations, Proceedings of Dynamic Systems and Applications, Vol. 5, 325-332, Dynamic Publishers, Inc., USA, 2008
F. Minhós, Location results: an under used tool in higher order boundary value problems, International Conference on Boundary Value Problems: Mathematical Models in Engineering, Biology and Medicine, American Institute of Physics Conference Proceedings, Vol. 1124, 244-253, 2009
G. Noone and W.T.Ang, The inferior boundary condition of a continuous cantilever beam model of the human spine, Australian Physical & Engineering Sciences in Medicine, Vol. 19 no 1 (1996) 26-30.
A. Patwardhan, W. Bunch, K. Meade, R. Vandeby and G. Knight, A biomechanical analog of curve progression and orthotic stabilization in idiopathic scoliosis, J. Biomechanics, Vol 19, no 2 (1986) 103-117.
M. Šenkyřík, Existence of multiple solutions for a third order three-point regular boundary value problem, Mathematica Bohemica, 119, no. 2 (1994), 113-121.